Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 25, 2011, 2:53 PM CDT for McCurtain County, Oklahoma; Howard County, Little River County, Sevier County, Arkansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 2:53 PM CDT (19:53 UTC)
- Expired
- Apr 25, 2011, 6:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 142 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:56 PM CDT | FLASH FLOOD | Broken Bow, OK | WATER OVER ROADS BRIDGE AREAS INCLUDING WEST MEMORIAL AND CHOCTAW BRIDGE, 6-8 INCHES OVER THE ROAD. |
| Apr 25, 4:50 PM CDT | FLASH FLOOD | Broken Bow, OK | SEVERAL ROADS HAVE FLASH FLOODING AROUND THE COUNTY. |
| Apr 25, 5:26 PM CDT | FLASH FLOOD | 3 Sw Broken Bow, OK | CRITICAL ACCESS ROADS HAVE BEEN CLOSED DUE TO WATER FLOWING OVER ROADWAY IN APPROXIMATE DEPTH OF 1.5 FEET TO WATER DEPTH AT SOME MARKED AND NOTED LOW WATER BRIDGES IN COUNTY HAVE NOW CURRENTLY APPROACHED OR EXCEEDED 3 TO 6 FEET IN DEPTH. |
| Apr 25, 6:34 PM CDT | FLASH FLOOD | 5 Se De Queen, AR | SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE WITHIN SEVIER COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
563
WGUS54 KSHV 251953
FFWSHV
ARC061-081-133-OKC089-252345-
/O.NEW.KSHV.FF.W.0005.110425T1953Z-110425T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
NORTHWESTERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...UMPIRE...DIERKS...
WESTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF FOREMAN...
SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...
* UNTIL 645 PM CDT
* AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A SERIES OF THUNDERSTORMS THAT ARE MOVING
OVER THE WARNED AREA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE
OVER THIS AREA OVER THE NEXT FEW HOURS...FURTHER RAISING THE FLASH
FLOOD THREAT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROKEN
BOW...LOCKESBURG...GILLHAM AND ATHENS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
&&
LAT...LON 3450 9446 3420 9446 3420 9425 3436 9425
3435 9392 3422 9391 3360 9437 3366 9459
3367 9456 3370 9475 3373 9475 3374 9479
3375 9477 3375 9486 3387 9497 3387 9500
3429 9459 3452 9453
$$
121 follow-up statement
156
WGUS74 KSHV 252151
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
451 PM CDT MON APR 25 2011
ARC061-081-133-OKC089-252345-
/O.CON.KSHV.FF.W.0005.000000T0000Z-110425T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-SEVIER AR-HOWARD AR-MCCURTAIN OK-
451 PM CDT MON APR 25 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
MCCURTAIN...HOWARD...SEVIER AND LITTLE RIVER COUNTIES...
AT 445 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS IN MCCURTAIN COUNTY
REPORTED CONTINUING WIDESPREAD FLASH FLOODING ACROSS THE COUNTY.
DOPPLER RADAR ALSO CONTINUED TO INDICATE HEAVY RAINFALL MOVING
ACROSS AREAS OF HOWARD...SEVIER...AND LITTLE RIVER COUNTIES WHERE
TWO TO THREE INCHES HAS ALREADY FALLEN TODAY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROKEN BOW...
UMPIRE...GILLHAM...DIERKS...DE QUEEN AND ATHENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
&&
LAT...LON 3450 9446 3420 9446 3420 9425 3436 9425
3435 9392 3422 9391 3360 9437 3366 9459
3367 9456 3370 9475 3373 9475 3374 9479
3375 9477 3375 9486 3387 9497 3387 9500
3429 9459 3452 9453
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 11:10 AM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Apr 25, 11:10 AM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 AM CDT MON APR 25 2011
.DISCUSSION...
NEW TORNADO WATCH 201 ALREADY ISSUED FOR THE NORTH AND NORTHWEST
PORTION OF THE CWA. UPDATED ZONES AND WCN HAS ALREADY BEEN SENT.
NO OTHER CHANGES ATTM.
&&
AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AFTER 18Z...POSSIBLY
PRODUCING SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL. SSW
WINDS 15 TO 20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND
ELD TERMINALS BY AROUND 21Z. OTHERWISE...MVFR CEILINGS FORECAST TO
DIMINISH BY 18Z...WITH REDEVELOPMENT POSSIBLE BY 10Z TUESDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 71 84 68 78 / 60 70 60 60 40
MLU 89 71 85 69 81 / 40 70 60 60 50
DEQ 81 62 75 58 69 / 80 80 70 70 60
TXK 84 66 79 65 73 / 70 80 70 70 50
ELD 86 67 81 66 75 / 60 80 70 70 50
TYR 87 67 83 65 75 / 70 70 60 60 40
GGG 87 69 82 66 77 / 70 70 60 60 40
LFK 88 72 87 69 81 / 40 50 50 50 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14Hazardous weather outlook, Apr 25, 12:00 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-261100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS... SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION. LAZ010>014-017>022-TXZ149>153-165>167-261100- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING... THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD BE MOVING THROUGH THE REGION ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 25, 10:40 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG 2 N FULTON 33.64N 93.81W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
10 TREES DOWN NORTH OF FULTON
&&
20Special weather statement, Apr 25, 11:21 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 AM CDT MON APR 25 2011
OKZ077-TXZ096-251715-
MCCURTAIN-RED RIVER-
1121 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...BOGATA...CLARKSVILLE AND
MANCHESTER...
AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS FROM 5 MILES EAST OF
RINGOLD...TO 5 MILES NORTHWEST OF MANCHESTER...TO 10 MILES SOUTHEAST
OF PARIS...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
12Local storm report, Apr 25, 1:02 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG WRIGHT CITY 34.06N 95.01W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
20Local storm report, Apr 25, 1:31 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FUNNEL CLOUD HOCHATOWN 34.20N 94.67W
04/25/2011 MCCURTAIN OK FIRE DEPT/RESCUE
VERY HEAVY RAINFALL AND PEA HAIL AS WELL.
&&
08Special weather statement, Apr 25, 2:15 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT MON APR 25 2011
TXZ124-136-252000-
SMITH-WOOD-
215 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
WOOD AND SMITH...
INCLUDING THE FOLLOWING LOCATIONS...
GOLDEN...HAINESVILLE...HAWKINS...HOARD...LINDALE...MINEOLA...
PLEASANT GROVE AND QUITMAN...
AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR VAN...OR 12 MILES SOUTHWEST OF
MINEOLA...MOVING NORTHEAST AT 55 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
ELEVENLocal storm report, Apr 25, 2:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
230 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TORNADO BROKEN BOW 34.03N 94.74W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
SHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS
ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN
BOW.
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 55 min |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 58 min |
| Apr 25, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 76 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 64 min |
| Apr 25, 3:48 AM CDT | Lake Wind Advisory | SHV | McCurtain | 21 hr |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 56 min |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | McCurtain | 23 min |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 1:48 PM CDT | Tornado Warning | SHV | McCurtain | 27 min |
| Apr 25, 2:05 PM CDT | River Flood Warning | SHV | McCurtain | 16 hr |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | McCurtain | 35 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 38 min |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 46 min |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 51 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | McCurtain | 39 hr |
| Apr 25, 4:02 PM CDT | Tornado Warning | SHV | McCurtain | 28 min |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | McCurtain | 31 min |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | McCurtain | 33 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 45 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 43 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | McCurtain | 3 hr |
| Apr 25, 1:24 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 66 min |
| Apr 25, 7:11 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 64 min |
| Apr 25, 8:47 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller, Nevada | 43 min |
| Apr 25, 9:05 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 25 min |
| Apr 25, 9:26 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 19 min |
| Apr 25, 3:03 PM CDT | Tornado Warning | SHV | Howard, Little River, Sevier | 27 min |
| Apr 25, 3:28 PM CDT | Tornado Warning | SHV | Howard, Sevier | 32 min |
| Apr 25, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 46 min |
| Apr 25, 4:27 PM CDT | Tornado Warning | SHV | Howard, Sevier | 48 min |
| Apr 25, 6:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 39 min |
| Apr 25, 6:15 PM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Sevier | 45 min |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Little River, Miller | 51 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 48 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Flash Flood Warnings in Oklahoma, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.